On Lyapunov-type inequality for quasilinear systems


ÇAKMAK D. , Tiryaki A.

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.12, pp.3584-3591, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216 Issue: 12
  • Publication Date: 2010
  • Doi Number: 10.1016/j.amc.2010.05.004
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.3584-3591

Abstract

In this paper, we sketch some recent developments in the theory of Lyapunov-type inequalities and present some new results relating to a quasilinear system, special cases of which contain some well-known differential equations such as half-linear and linear equations. Our result generalize the Lyapunov-type inequality given in [18]. (C) 2010 Elsevier Inc. All rights reserved.